# SDR R61A201311071138

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED L/H WING BEARING SUPPORT BETWEEN FLAP TORQUE TUBES F5-F6 FEMALE ENDS ARE CORRODED.  MX R & R LT BEARING SUPPORT BETWEEN FLAP TORQUE TUBES F5-F6 IAW AMM 27-51-04. PN 1702961 BEARING SUPPORT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
